Advertisement

What are the symptoms of Tylenol (acetaminophen) poisoning?

An overdose of acetaminophen (Tylenol poisoning) might not produce symptoms for 24 hours or even a couple days. Common symptoms after this initial period can include: nausea, vomiting, poor appetite and pain in the abdomen. In severe overdoses, jaundice and bleeding may accompany a decrease in liver function after three or four days. After five days if recovery has not begun, liver failure can occur due to Tylenol poisoning.

Continue Learning about Acetaminophen

How effective is acetaminophen for treating migraine?
Donna Hill Howes, RNDonna Hill Howes, RN
Acetaminophen reduces moderate to severe migraine pain down to mild pain within 2 hours for about 50...
More Answers
What happens if you overdose on acetaminophen?
Univ. of Nev. School of Medicine, Family MedicineUniv. of Nev. School of Medicine, Family Medicine
Acetaminophen overdoses can kill you via liver failure. You should go to the nearest emergency room ...
More Answers
How can an acetaminophen overdose in children be prevented?
American Dental AssociationAmerican Dental Association
Your child is at risk of experiencing an overdose if you administer the adult formulation or the...
More Answers
Who should not take acetaminophen?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Anyone who is allergic to acetaminophen should not take it. Also, acetaminophen in allergy and sinus...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.